Dual Control for Approximate Bayesian Reinforcement Learning

2016

Article

ei

pn


Author(s): Klenske, E. D. and Hennig, P.
Journal: Journal of Machine Learning Research
Volume: 17
Number (issue): 127
Pages: 1--30
Year: 2016

Department(s): Empirical Inference, Probabilistic Numerics
Research Project(s): Probabilistic Control
Bibtex Type: Article (article)
Paper Type: Journal

State: Published
URL: http://jmlr.org/papers/v17/15-162.html
Attachments: PDF

BibTex

@article{KleHen2015,
  title = {Dual Control for Approximate Bayesian Reinforcement Learning},
  author = {Klenske, E. D. and Hennig, P.},
  journal = {Journal of Machine Learning Research},
  volume = {17},
  number = {127},
  pages = {1--30},
  year = {2016},
  url = {http://jmlr.org/papers/v17/15-162.html}
}